# SDR UALA2008111304612

- Difficulty date: November 8, 2007
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 33,174 hours, 4,060 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 94P10
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 100KTS ON ACCT NOSE GEAR PRESSURE SWITCH INDICATION.  NOSE GEAR PRESSURE SWITCH INOP.  STAB TRIM POS IND MUST BE SET PROPERLY BEFORE EACH FLT.  REPLACED NOSE GEAR PRESSURE SWITCH.  PERFORMED FUNCTIONAL TEST, OK.
